Ändra sökning
Länk till posten
Permanent länk

Direktlänk
BETA
Publikationer (10 of 39) Visa alla publikationer
Langmann, E. & Moosavi, P. (2019). Diffusive Heat Waves in Random Conformal Field Theory. Physical Review Letters, 122(2), Article ID 020201.
Öppna denna publikation i ny flik eller fönster >>Diffusive Heat Waves in Random Conformal Field Theory
2019 (Engelska)Ingår i: Physical Review Letters, ISSN 0031-9007, E-ISSN 1079-7114, Vol. 122, nr 2, artikel-id 020201Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

We propose and study a conformal field theory (CFT) model with random position-dependent velocity that, as we argue, naturally emerges as an effective description of heat transport in one-dimensional quantum many-body systems with certain static random impurities. We present exact analytical results that elucidate how purely ballistic heat waves in standard CFT can acquire normal and anomalous diffusive contributions due to our impurities. Our results include impurity-averaged Green's functions describing the time evolution of the energy density and the heat current, and an explicit formula for the thermal conductivity that, in addition to a universal Drude peak, has a nontrivial real regular contribution that depends on details of the impurities.

Ort, förlag, år, upplaga, sidor
AMER PHYSICAL SOC, 2019
Nationell ämneskategori
Den kondenserade materiens fysik
Identifikatorer
urn:nbn:se:kth:diva-243955 (URN)10.1103/PhysRevLett.122.020201 (DOI)000456041800001 ()30720322 (PubMedID)2-s2.0-85060652301 (Scopus ID)
Forskningsfinansiär
Vetenskapsrådet, 2016-05167
Anmärkning

QC 20190304

Tillgänglig från: 2019-03-04 Skapad: 2019-03-04 Senast uppdaterad: 2019-06-26Bibliografiskt granskad
Farrokh, A., Hallnas, M. & Langmann, E. (2019). Orthogonality of super‐Jack polynomials and a Hilbert space interpretation of deformed Calogero–Moser–Sutherland operators. Bulletin of the London Mathematical Society, 51(2), 353-370
Öppna denna publikation i ny flik eller fönster >>Orthogonality of super‐Jack polynomials and a Hilbert space interpretation of deformed Calogero–Moser–Sutherland operators
2019 (Engelska)Ingår i: Bulletin of the London Mathematical Society, ISSN 0024-6093, E-ISSN 1469-2120, Vol. 51, nr 2, s. 353-370Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

We prove orthogonality and compute explicitly the (quadratic) norms for super-Jack polynomials SP lambda((z1, horizontal ellipsis ,zn),(w1, horizontal ellipsis ,wm);theta) with respect to a natural positive semi-definite, but degenerate, Hermitian product ⟨center dot,center dot⟩n,m,theta '. In case m=0 (or n=0), our product reduces to Macdonald's well-known inner product ⟨center dot,center dot⟩n,theta ', and we recover his corresponding orthogonality results for the Jack polynomials P lambda((z1, horizontal ellipsis ,zn);theta). From our main results, we readily infer that the kernel of ⟨center dot,center dot⟩n,m,theta ' is spanned by the super-Jack polynomials indexed by a partition lambda not containing the mxn rectangle (mn). As an application, we provide a Hilbert space interpretation of the deformed trigonometric Calogero-Moser-Sutherland operators of type A(n-1,m-1).

Nationell ämneskategori
Naturvetenskap
Forskningsämne
Matematik; Fysik
Identifikatorer
urn:nbn:se:kth:diva-249098 (URN)10.1112/blms.12234 (DOI)000462907600013 ()
Forskningsfinansiär
Vetenskapsrådet, 2016-05167Stiftelsen Olle Engkvist Byggmästare, 184-0573
Anmärkning

QC 20190424

Tillgänglig från: 2019-04-10 Skapad: 2019-04-10 Senast uppdaterad: 2019-04-24Bibliografiskt granskad
Frank, R. L., Hainzl, C. & Langmann, E. (2019). The BCS critical temperature in a weak homogeneous magnetic field. Journal of Spectral Theory
Öppna denna publikation i ny flik eller fönster >>The BCS critical temperature in a weak homogeneous magnetic field
2019 (Engelska)Ingår i: Journal of Spectral Theory, ISSN 1664-039X, E-ISSN 1664-0403Artikel i tidskrift (Refereegranskat) In press
Abstract [en]

We show that, within a linear approximation of BCS theory, a weak homogeneous magnetic field lowers the critical temperature by an explicit constant times the field strength, up to higher order terms. This provides a rigorous derivation and generalization of results obtained in the physics literature fromWHH theory of the upper critical magnetic field. A new ingredient in our proof is a rigorous phase approximation to control the effects of the magnetic field.

Nyckelord
Superconductivity, BCS theory, magnetic field
Nationell ämneskategori
Naturvetenskap
Forskningsämne
Matematik; Fysik
Identifikatorer
urn:nbn:se:kth:diva-249107 (URN)10.4171/JST/270 (DOI)
Forskningsfinansiär
Vetenskapsrådet, VR2016-05167Stiftelsen Olle Engkvist Byggmästare, 184-0573
Anmärkning

QC 20190521

Tillgänglig från: 2019-04-10 Skapad: 2019-04-10 Senast uppdaterad: 2019-05-21Bibliografiskt granskad
Langmann, E., Triola, C. & Balatsky, A. V. (2019). Ubiquity of superconducting domes in Bardeen-Cooper-Schrieffer theory with finite-range potentials. Physical Review Letters
Öppna denna publikation i ny flik eller fönster >>Ubiquity of superconducting domes in Bardeen-Cooper-Schrieffer theory with finite-range potentials
2019 (Engelska)Ingår i: Physical Review Letters, ISSN 0031-9007, E-ISSN 1079-7114Artikel i tidskrift (Refereegranskat) In press
Abstract [en]

Based on recent progress in mathematical physics, we present a reliable method to analytically solve the linearized BCS gap equation for a large class of finite-range interaction potentials leading to s-wave superconductivity. With this analysis, we demonstrate that the monotonic growth of the superconducting critical temperature Tc with the carrier density, n, predicted by standard BCS theory, is an artifact of the simplifying assumption that the interaction is quasi-local. In contrast, we show that any well-defined non-local potential leads to a "superconducting dome", i.e. a non-monotonic Tc(n) exhibiting a maximum value at finite doping and going to zero for large n. This proves that, contrary to conventional wisdom, the presence of a superconducting dome is not necessarily an indication of competing orders, nor of exotic superconductivity. Our results provide a prototype example and guide towards improving ab-initio predictions of Tc for real materials.

Nationell ämneskategori
Den kondenserade materiens fysik
Forskningsämne
Fysik; Matematik
Identifikatorer
urn:nbn:se:kth:diva-249115 (URN)000465182200011 ()2-s2.0-85064819657 (Scopus ID)
Forskningsfinansiär
Vetenskapsrådet, 2016-05167
Anmärkning

QC 20190521

Tillgänglig från: 2019-04-10 Skapad: 2019-04-10 Senast uppdaterad: 2019-05-22Bibliografiskt granskad
Langmann, E., Triola, C. & Balatsky, A. V. (2019). Ubiquity of Superconducting Domes in the Bardeen-Cooper-Schrieffer Theory with Finite-Range Potentials. Physical Review Letters, 122(15), Article ID 157001.
Öppna denna publikation i ny flik eller fönster >>Ubiquity of Superconducting Domes in the Bardeen-Cooper-Schrieffer Theory with Finite-Range Potentials
2019 (Engelska)Ingår i: Physical Review Letters, ISSN 0031-9007, E-ISSN 1079-7114, Vol. 122, nr 15, artikel-id 157001Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

Based on recent progress in mathematical physics, we present a reliable method to analytically solve the linearized Bardeen-Cooper-Schrieffer (BCS) gap equation for a large class of finite-range interaction potentials leading to s-wave superconductivity. With this analysis, we demonstrate that the monotonic growth of the superconducting critical temperature Tc with the carrier density n predicted by standard BCS theory, is an artifact of the simplifying assumption that the interaction is quasilocal. In contrast, we show that any well-defined nonlocal potential leads to a "superconducting dome," i.e., a nonmonotonic Tc(n) exhibiting a maximum value at finite doping and going to zero for large n. This proves that, contrary to conventional wisdom, the presence of a superconducting dome is not necessarily an indication of competing orders, nor of exotic superconductivity.

Ort, förlag, år, upplaga, sidor
American Physical Society, 2019
Nyckelord
Shear waves, Bardeen-Cooper-Schrieffer, Bardeen-Cooper-Schrieffer theory, Interaction potentials, Mathematical physics, Monotonic growth, Nonlocal potentials, Simplifying assumptions, Superconducting critical temperatures, Domes
Nationell ämneskategori
Matematisk analys
Identifikatorer
urn:nbn:se:kth:diva-255910 (URN)10.1103/PhysRevLett.122.157001 (DOI)2-s2.0-85064819657 (Scopus ID)
Anmärkning

QC 20190822

Tillgänglig från: 2019-08-22 Skapad: 2019-08-22 Senast uppdaterad: 2019-08-22Bibliografiskt granskad
Langmann, E. & Moosavi, P. (2018). Finite-Time Universality in Nonequilibrium CFT. Journal of statistical physics, 172(2), 353-378
Öppna denna publikation i ny flik eller fönster >>Finite-Time Universality in Nonequilibrium CFT
2018 (Engelska)Ingår i: Journal of statistical physics, ISSN 0022-4715, E-ISSN 1572-9613, Vol. 172, nr 2, s. 353-378Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

Recently, remarkably simple exact results were presented about the dynamics of heat transport in the local Luttinger model for nonequilibrium initial states defined by position-dependent temperature profiles. We present mathematical details on how these results were obtained. We also give an alternative derivation using only algebraic relations involving the energy-momentum tensor which hold true in any unitary conformal field theory (CFT). This establishes a simple universal correspondence between initial temperature profiles and the resulting heat-wave propagation in CFT. We extend these results to larger classes of nonequilibrium states. It is proposed that such universal CFT relations provide benchmarks to identify nonuniversal properties of nonequilibrium dynamics in other models.

Ort, förlag, år, upplaga, sidor
Springer, 2018
Nyckelord
Nonequilibrium dynamics, Conformal field theory, Heat and charge transport, Luttinger model
Nationell ämneskategori
Den kondenserade materiens fysik
Identifikatorer
urn:nbn:se:kth:diva-232397 (URN)10.1007/s10955-018-2025-x (DOI)000437829200004 ()2-s2.0-85044457468 (Scopus ID)
Forskningsfinansiär
Vetenskapsrådet, 2016-05167
Anmärkning

QC 20180726

Tillgänglig från: 2018-07-26 Skapad: 2018-07-26 Senast uppdaterad: 2019-05-20Bibliografiskt granskad
Atai, F. & Langmann, E. (2018). Series Solutions of the Non-Stationary Heun Equation. SIGMA. Symmetry, Integrability and Geometry, 14, Article ID 011.
Öppna denna publikation i ny flik eller fönster >>Series Solutions of the Non-Stationary Heun Equation
2018 (Engelska)Ingår i: SIGMA. Symmetry, Integrability and Geometry, ISSN 1815-0659, E-ISSN 1815-0659, Vol. 14, artikel-id 011Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

We consider the non-stationary Heun equation, also known as quantum Painleve VI, which has appeared in different works on quantum integrable models and conformal field theory. We use a generalized kernel function identity to transform the problem to solve this equation into a differential-difference equation which, as we show, can be solved by efficient recursive algorithms. We thus obtain series representations of solutions which provide elliptic generalizations of the Jacobi polynomials. These series reproduce, in a limiting case, a perturbative solution of the Heun equation due to Takemura, but our method is different in that we expand in non-conventional basis functions that allow us to obtain explicit formulas to all orders; in particular, for special parameter values, our series reduce to a single term.

Ort, förlag, år, upplaga, sidor
NATL ACAD SCI UKRAINE, INST MATH, 2018
Nyckelord
Heun equation, Lame equation, Kernel functions, quantum Painleve VI, perturbation theory
Nationell ämneskategori
Fysik
Identifikatorer
urn:nbn:se:kth:diva-224070 (URN)10.3842/SIGMA.2018.011 (DOI)000425364200001 ()2-s2.0-85045072982 (Scopus ID)
Anmärkning

QC 20180314

Tillgänglig från: 2018-03-14 Skapad: 2018-03-14 Senast uppdaterad: 2018-03-14Bibliografiskt granskad
Langmann, E., Lebowitz, J. L., Mastropietro, V. & Moosavi, P. (2017). Time evolution of the Luttinger model with nonuniform temperature profile. Physical Review B, 95(23), Article ID 235142.
Öppna denna publikation i ny flik eller fönster >>Time evolution of the Luttinger model with nonuniform temperature profile
2017 (Engelska)Ingår i: Physical Review B, ISSN 2469-9950, E-ISSN 2469-9969, Vol. 95, nr 23, artikel-id 235142Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

We study the time evolution of a one-dimensional interacting fermion system described by the Luttinger model starting from a nonequilibrium state defined by a smooth temperature profile T (x). As a specific example we consider the case when T (x) is equal to T-L (T-R) far to the left (right). Using a series expansion in epsilon = 2(T-R -T-L)/(T-L + T-R), we compute the energy density, the heat current density, and the fermion two-point correlation function for all times t >= 0. For local (delta-function) interactions, the first two are computed to all orders, giving simple exact expressions involving the Schwarzian derivative of the integral of T (x). For nonlocal interactions, breaking scale invariance, we compute the nonequilibrium steady state (NESS) to all orders and the evolution to first order in epsilon. The heat current in the NESS is universal even when conformal invariance is broken by the interactions, and its dependence on T-L,T-R agrees with numerical results for the XXZ spin chain. Moreover, our analytical formulas predict peaks at short times in the transition region between different temperatures and show dispersion effects that, even if nonuniversal, are qualitatively similar to ones observed in numerical simulations for related models, such as spin chains and interacting lattice fermions.

Ort, förlag, år, upplaga, sidor
American Physical Society, 2017
Nationell ämneskategori
Fysik
Identifikatorer
urn:nbn:se:kth:diva-211012 (URN)10.1103/PhysRevB.95.235142 (DOI)000404018700002 ()2-s2.0-85024365790 (Scopus ID)
Forskningsfinansiär
Vetenskapsrådet, 2016-05167
Anmärkning

QC 20170712

Tillgänglig från: 2017-07-12 Skapad: 2017-07-12 Senast uppdaterad: 2018-11-20Bibliografiskt granskad
Langmann, E. (2004). Exactly solvable models for 2D correlated fermions. Journal of Physics A: Mathematical and General, 37(2), 407-423
Öppna denna publikation i ny flik eller fönster >>Exactly solvable models for 2D correlated fermions
2004 (Engelska)Ingår i: Journal of Physics A: Mathematical and General, Vol. 37, nr 2, s. 407-423Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

I discuss many-body models for correlated fermions in two space dimensions which can be solved exactly using group theory. The simplest example is a model of a quantum Hall system: two-dimensional (2D) fermions in a constant magnetic field and a particular non-local four-point interaction. It is exactly solvable due to a dynamical symmetry corresponding to the Lie algebra gl∞ ⊕ gl∞. There is an algorithm to construct all energy eigenvalues and eigenfunctions of this model. The latter are, in general, many-body states with spatial correlations. The model also has a non-trivial zero temperature phase diagram. I point out that this QH model can be obtained from a more realistic one using a truncation procedure generalizing a similar one leading to mean field theory. Applying this truncation procedure to other 2D fermion models I obtain various simplified models of increasing complexity which generalize mean field theory by taking into account non-trivial correlations but nevertheless are treatable by exact methods.

Nationell ämneskategori
Den kondenserade materiens fysik
Forskningsämne
Fysik; Matematik
Identifikatorer
urn:nbn:se:kth:diva-249119 (URN)10.1088/0305-4470/37/2/010 (DOI)000188801800011 ()2-s2.0-0742288608 (Scopus ID)
Forskningsfinansiär
Vetenskapsrådet
Anmärkning

QC 20190515

Tillgänglig från: 2019-04-10 Skapad: 2019-04-10 Senast uppdaterad: 2019-05-15Bibliografiskt granskad
Langmann, E. (1999). Finding and solving Calogero-Moser type systems using Yang-Mills gauge theories. Nuclear Physics B, 563, 506-532
Öppna denna publikation i ny flik eller fönster >>Finding and solving Calogero-Moser type systems using Yang-Mills gauge theories
1999 (Engelska)Ingår i: Nuclear Physics B, ISSN 0550-3213, E-ISSN 1873-1562, Vol. 563, s. 506-532Artikel i tidskrift (Refereegranskat) Published
Nationell ämneskategori
Annan fysik
Forskningsämne
Matematik; Fysik
Identifikatorer
urn:nbn:se:kth:diva-249135 (URN)10.1016/S0550-3213(99)00550-7 (DOI)
Anmärkning

QC 20190515

Tillgänglig från: 2019-04-10 Skapad: 2019-04-10 Senast uppdaterad: 2019-05-15Bibliografiskt granskad
Organisationer
Identifikatorer
ORCID-id: ORCID iD iconorcid.org/0000-0001-7481-2245

Sök vidare i DiVA

Visa alla publikationer